Alert archive / Mississippi / Special Weather Statements in 2011
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Oct 12, 2011, 4:58 PM CDT for Madison County, Mississippi. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 12, 2011, 4:58 PM CDT (21:58 UTC)
- Expired
- Oct 12, 2011, 5:25 PM CDT
- In force
- 27 min
- Issued by
- NWS Jackson, MS
County Madison County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 34 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.0 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
914
WWUS84 KJAN 122158
SPSJAN
MSZ043-048-049-122225-
RANKIN MS-MADISON MS-HINDS MS-
458 PM CDT WED OCT 12 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
458 PM CDT WED OCT 12 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 35 TO 50 MPH
WINDS WAS LOCATED FROM 12 MILES NORTH OF ANNANDALE TO 6 MILES SOUTH
OF DRY GROVE AT 454 PM CDT...MOVING EAST AT 25 MPH.
***A STRONG GUST FRONT AHEAD OF THE HEAVY RAIN AND LIGHTNING
ACTIVITY WILL AFFECT THE MISSISSIPPI STATE FAIRGROUNDS OVER THE NEXT
20 MINUTES. PLEASE SEEK SHELTER IN A STURDY STRUCTURE NOW IF OUTSIDE
AT THE FAIR. WORST CONDITIONS WILL PASS BY 545PM WITH RAIN AND WIND
TAPERING OFF THROUGH THE EVENING HOURS.***
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS LINE OF STORMS.
PEOPLE IN EASTERN HINDS...CENTRAL MADISON AND WESTERN RANKIN COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3249 9032 3265 9030 3267 9023 3266 9020
3269 9014 3270 9013 3270 9010 3277 9003
3276 8982 3249 8985 3205 9004 3205 9050
TIME...MOT...LOC 2154Z 270DEG 23KT 3268 9020 3249 9020
3237 9024 3221 9032 3204 9040
$$
JAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Oct 12, 2:48 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Oct 12, 2:48 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 248 PM CDT WED OCT 12 2011 ...A FEW STRONG TO BRIEFLY SEVERE STORMS POSSIBLE THROUGH EARLY THIS EVENING WEST OF THE I-55 CORRIDOR... .DISCUSSION...SHORT TERM(THROUGH THURSDAY NIGHT) PERSISTENT STRATUS DECK E OF A GRENADA-HATTIESBURG LINE ACTING LIKE A PSEUDO WARM FRONT AS A WEDGE OF MAX HEATING WITH 83/66F AIR MASS NOSING INTO WRN MS AHEAD OF TSRA OUTFLOW BOUNDARY COMING THROUGH LA. AN UPPER LEVEL VORT CENTER SPINNING EWD THROUGH CENTRAL AR WILL HELP UVV AS A NARROW CHANNEL OF 332C 850MB THETA E AIR NOW IN PLACE ALONG MS RIVER WITH 27 VTOTALS AND 7C 7-500MB LAPSE RATES. ALL THE INGREDIENTS COMBINING WITH 800-1000J/KG MLCAPES PER SPC MESOANALYSIS TO SUPPORT CONTINUED STORM DEVELOPMENT THROUGH SUNSET IN WRN MS. SCATTERED STORMS IN NERN LA BUILDING ALONG I-20 TOWARD THE MS RIVER CURRENTLY AS THESE SHOULD REACH I-55 BY ABOUT 6-8PM. THE LIMITING FACTOR WILL BE WEAK VEERING WIND PROFILES AND THE OVERALL LACK OF SHEAR HOWEVER...THE NOSE OF A 700MB SPEED MAX OF 35-40KTS COMING OUT OF NRN TX SHOULD ASSIST STRONG TO AN ISOLATED SVR STORM FOR AREAS W OF I-55. HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS OF 60 MPH APPEAR POSSIBLE UNTIL ABOUT 8-9PM OR SO W OF I-55. A MORE STABLE AIRMASS GENERALLY E OF HIGHWAY 49 SHOULD ALLOW STORMS TO WEAKEN LATER TONIGHT OVER ERN MS. THEN THE ACTUAL COLD FRONT SHOULD MOVE IN AFTER MIDNIGHT AS IT ACCELERATES SEWD THROUGH THE CWFA. EXPECT THE FRONT TO CROSS THE NATCHEZ TRACE PARKWAY CORRIDOR ABOUT 3-6AM AND THEN I-59 LOCATIONS BY 8AM. CAA WILL INCREASE BY MIDDAY THURSDAY WITH NW WINDS 14-18KTS GUSTING 22-24KTS AT TIMES. RAPID CLEARING IS EXPECTED WITH INCREASING DOWNGLIDE REGIME AND THOSE WINDS WILL DIMINISH THURSDAY EVENING AS THEY BECOME NLY. HAVE ADJUSTED MAV POPS FOR TONIGHT TOWARD THE MET GUIDANCE WHICH WAS CONSIDERABLY WETTER IN MANY LOCATIONS...MOSTLY IN THE LIKELY CATEGORY. EXPECT QPF AMOUNTS OF ONE QUARTER TO ONE HALF INCH ALTHOUGH LOCALIZED 1 INCH AMOUNTS EASILY POSSIBLE. MAV TEMPS GENERALLY ACCEPTED WITH ADJUSTMENT TOWARD COOLER MET NUMBERS THURSDAY NIGHT./40/ PREVIOUSLY FOR FRIDAY THROUGH TUESDAY...HIGH PRESSURE WILL BUILD OVER THE REGION STARTING FRIDAY BRINGING PLEASANT WEATHER TO THE ARKLAMISS THROUGH THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK. ON FRIDAY... TEMPERATURES WILL BE CLOSER TO NORMAL THAN THEY HAVE BEEN THE LAST WEEK OR SO...BUT A WARMING TREND OVER THE WEEKEND WILL BRING A RETURN OF AFTERNOON READINGS SOME 7-10 DEGREES ABOVE NORMAL FOR MID OCTOBER SAT THROUGH MON. NEXT CHANCE FOR RAIN WILL COME TUE AS OUR FIRST "REAL" COLD FRONT OF THE FALL SEASON SWEEPS ACROSS THE REGION. DESPITE AMPLE ATMOSPHERIC SHEAR PARAMETERS SEVERE WEATHER DOES NOT LOOK LIKE IT WILL BE A CONCERN WITH THIS SYSTEM AS LIMITED MOISTURE RETURN IN ADVANCE LIMITS INSTABILITY. TEMPERATURES IN WAKE OF THE FRONT WILL BE NOTABLY COOLER WITH HIGHS IN THE LOWER 70S/MAYBE UPPER 60S?/BY MID WEEK. FALL LIKE BREEZY CONDITIONS JUST BEHIND THE FRONT CAN BE EXPECTED AS WELL. INCREASED OVERNIGHT LOWS AT A FEW SPOTS MON NIGHT TO ACCOUNT FOR THE WARM RETURN AHEAD OF THE FRONT...THEN INCREASED HIGHS ACROSS SOUTHERN AREAS TUE WHERE WE SHOULD WARM PRIOR TO FROPA. LOWS BY NEXT THURSDAY MORNING SHOULD BE DIPPING AGAIN INTO THE 30S PER LATEST ECMWF BUT FOR NOW ADJUSTMENTS TO MEX MOS WERE MINOR IN LIEU OF UNCERTAINTY THIS FAR OUT./BK/40/ && .AVIATION...PERSISTENT MVFR STRATUS IS NOW CONFINED TO FAR EAST MS AND SHOULD LIFT IN A FEW HOURS. HOWEVER...A FRONT COMING IN FROM THE WEST IS DEVELOPING SHOWERS AND THUNDERSTORMS WEST OF THE MS RIVER THAT WILL PUSH EAST ACROSS THE WHOLE AERODROME LATE THIS AFTERNOON THROUGH THE EVENING. EXPECT MAINLY MVFR FLIGHT CATS WITH THIS ACTIVITY IN THE AFTERNOON AND EVENING ALTHOUGH POTENTIAL FOR MAINLY MVFR FLIGHT CATS WILL REMAIN THROUGH THE NIGHT IN MOST AREAS DUE TO LINGERING SHOWERS AND/OR FOG AND LOW CLOUDS. OTHERWISE...EXPECT STRONGER AND SOMEWHAT GUSTY NORTHWEST WINDS IN THE WAKE OF THE FRONT AND QUIET WEATHER TO RETURN THROUGH THE END OF THE WEEK. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 59 77 51 80 / 60 9 0 0 MERIDIAN 57 77 48 81 / 59 24 0 0 VICKSBURG 57 79 51 81 / 57 5 0 0 HATTIESBURG 62 82 53 82 / 47 20 0 0 NATCHEZ 59 81 51 79 / 54 7 0 0 GREENVILLE 59 79 50 80 / 51 7 0 0 GREENWOOD 57 77 49 79 / 60 12 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Oct 12, 2:57 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 257 PM CDT WED OCT 12 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036- 040>043-047>049-053>055-059>063-132000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS- HOLMES-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN- CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE- 257 PM CDT WED OCT 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND WEST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY A FEW STRONG TO BRIEFLY SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY EVENING FOR LOCATIONS ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR. THE PRIMARY RISK FROM THESE STORMS WILL BE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS OF 50 TO 60 MPH. DAYTIME HEATING AND AN UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT AND OUTFLOW BOUNDARY WILL SUPPORT THUNDERSTORMS. THE FASTER MOVEMENT OF THE INITIAL BOUNDARY ACROSS LOUISIANA WILL TRIGGER THE MORE INTENSE STORMS BEFORE 9 PM AS IT SWEEPS IN FROM THE WEST. THE STORMS SHOULD WEAKEN LATER TONIGHT AS THE COLD FRONT CATCHES UP AND PUSHES ALL THE RAIN OFF TO EAST TOWARD MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED BEFORE 9 PM TONIGHT. OTHERWISE... ACTIVATION IS NOT EXPECTED THROUGH NEXT TUESDAY. MSZ029>033-037>039-044>046-050>052-056>058-064>066-072>074-132000- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 257 PM CDT WED OCT 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY ISOLATED STRONG STORMS WILL BE POSSIBLE LATER TONIGHT WITH GUSTY WINDS OF 40 TO 50 MPH BEING THE PRIMARY RISK. AN OUTFLOW BOUNDARY AND COLD FRONT ARE EXPECTED TO SWEEP EASTWARD THROUGH THE REGION LATE THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 40
In the hours before
Special weather statement, Oct 12, 1:55 PM CDT, 3 hours 3 minutes before
LAZ007-121925-
MOREHOUSE LA-
155 PM CDT WED OCT 12 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
155 PM CDT WED OCT 12 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF BASTROP AT 156 PM
CDT...MOVING EAST AT 30 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN MOREHOUSE PARISH SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3290 9205 3301 9164 3300 9160 3283 9157
3278 9160 3275 9160 3272 9162 3271 9164
3272 9204 3273 9205
TIME...MOT...LOC 1856Z 269DEG 26KT 3281 9193
BYBSpecial weather statement, Oct 12, 2:33 PM CDT, 2 hours 25 minutes before
LAZ015-016-023-122020-
RICHLAND LA-FRANKLIN LA-MADISON LA-
233 PM CDT WED OCT 12 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
233 PM CDT WED OCT 12 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM DELHI TO 5 MILES
SOUTHWEST OF ALTO AT 233 PM CDT...MOVING EAST AT 25 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTH CENTRAL MADISON...NORTHEASTERN FRANKLIN AND SOUTHERN
RICHLAND PARISHES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3233 9201 3250 9147 3251 9102 3250 9111
3248 9113 3231 9167 3230 9202
TIME...MOT...LOC 1933Z 267DEG 22KT 3247 9146 3233 9191
BYBSpecial weather statement, Oct 12, 2:57 PM CDT, 2 hours 1 minute before
LAZ008-009-MSZ040-122040- ISSAQUENA MS-EAST CARROLL LA-WEST CARROLL LA- 257 PM CDT WED OCT 12 2011 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 257 PM CDT WED OCT 12 2011 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF DARNELL AT 257 PM CDT...MOVING EAST AT 25 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN WEST CENTRAL ISSAQUENA COUNTY...AND CENTRAL WEST CARROLL AND CENTRAL EAST CARROLL PARISHES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3293 9106 3269 9099 3261 9155 3278 9160 TIME...MOT...LOC 1957Z 256DEG 21KT 3272 9148 BYB
Special weather statement, Oct 12, 4:07 PM CDT, 51 minutes before
MSZ041>043-047-048-053-122220-
WARREN MS-SHARKEY MS-MADISON MS-HINDS MS-CLAIBORNE MS-YAZOO MS-
407 PM CDT WED OCT 12 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
407 PM CDT WED OCT 12 2011
...LINE OF GUSTY THUNDERSTORMS TRACKING TOWARD CENTRAL MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 45 MPH WIND GUSTS
WAS LOCATED FROM 3 MILES EAST OF ROLLING FORK TO YOKENA AT 406 PM
CDT...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN YAZOO...NORTHEASTERN CLAIBORNE...HINDS...WESTERN MADISON...
SHARKEY AND EASTERN WARREN COUNTIES SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3208 9108 3214 9101 3249 9079 3257 9082
3256 9073 3264 9069 3267 9085 3299 9091
3299 9066 3293 9066 3293 9045 3299 9044
3299 9027 3288 8998 3255 8989 3247 9003
3225 9020 3220 9019 3215 9026 3208 9023
TIME...MOT...LOC 2106Z 270DEG 26KT 3290 9080 3249 9068
3216 9094
BYBSpecial weather statement, Oct 12, 4:26 PM CDT, 32 minutes before
MSZ025-027-036-122155-
LEFLORE MS-HOLMES MS-CARROLL MS-
426 PM CDT WED OCT 12 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CDT WED OCT 12 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 7 MILES SOUTHWEST OF SIDON AT 426 PM CDT...MOVING EAST AT 25
MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN WEST CENTRAL CARROLL...NORTHWESTERN HOLMES AND SOUTHEASTERN
LEFLORE COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3348 9005 3327 9001 3323 9033 3331 9033
3330 9036 3341 9038
TIME...MOT...LOC 2126Z 259DEG 22KT 3334 9025
JASpecial weather statement, Oct 12, 4:58 PM CDT, 0 minutes before
MSZ043-048-049-122225-
RANKIN MS-MADISON MS-HINDS MS-
458 PM CDT WED OCT 12 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
458 PM CDT WED OCT 12 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 35 TO 50 MPH
WINDS WAS LOCATED FROM 12 MILES NORTH OF ANNANDALE TO 6 MILES SOUTH
OF DRY GROVE AT 454 PM CDT...MOVING EAST AT 25 MPH.
***A STRONG GUST FRONT AHEAD OF THE HEAVY RAIN AND LIGHTNING
ACTIVITY WILL AFFECT THE MISSISSIPPI STATE FAIRGROUNDS OVER THE NEXT
20 MINUTES. PLEASE SEEK SHELTER IN A STURDY STRUCTURE NOW IF OUTSIDE
AT THE FAIR. WORST CONDITIONS WILL PASS BY 545PM WITH RAIN AND WIND
TAPERING OFF THROUGH THE EVENING HOURS.***
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS LINE OF STORMS.
PEOPLE IN EASTERN HINDS...CENTRAL MADISON AND WESTERN RANKIN COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3249 9032 3265 9030 3267 9023 3266 9020
3269 9014 3270 9013 3270 9010 3277 9003
3276 8982 3249 8985 3205 9004 3205 9050
TIME...MOT...LOC 2154Z 270DEG 23KT 3268 9020 3249 9020
3237 9024 3221 9032 3204 9040
JAThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 3:11 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 52 min |
| Oct 12, 4:07 PM CDT | Special Weather Statement | JAN | Hinds, Madison, Sharkey, Warren, Yazoo | 73 min |
| Oct 12, 4:26 PM CDT | Special Weather Statement | JAN | Leflore | 29 min |
| Oct 12, 4:32 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 28 min |
| Oct 12, 5:37 PM CDT | Special Weather Statement | JAN | Carroll | 28 min |
| Oct 12, 5:40 PM CDT | Special Weather Statement | JAN | Rankin, Scott, Simpson | 30 min |
| Oct 12, 6:17 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 33 min |
| Oct 12, 6:29 PM CDT | Special Weather Statement | JAN | Covington, Smith | 31 min |
| Oct 12, 6:50 PM CDT | Special Weather Statement | JAN | Covington | 30 min |
| Oct 12, 6:53 PM CDT | Special Weather Statement | JAN | Clarke, Jasper, Kemper, Lauderdale, Neshoba, Newton | 62 min |
| Oct 12, 1:55 PM CDT | Special Weather Statement | JAN | Morehouse | 30 min |
| Oct 12, 2:33 PM CDT | Special Weather Statement | JAN | Richland | 47 min |
| Oct 12, 2:57 PM CDT | Special Weather Statement | JAN | East Carroll, West Carroll | 43 min |
Nearby
Special Weather Statements in Mississippi, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.